# SDR 03FDEA00201

- Difficulty date: March 4, 2003
- Submitted: March 6, 2003
- Operation: Air carrier
- Aircraft: N464FE
- Make and model: Boeing 727225
- Aircraft serial: 21288
- Aircraft time: 48,346 hours, 34,031 cycles
- Engine: Pwa JT8D9
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENTED FRAME BS 950E, LBL 31, WL 150. DENT IN FRAME AT B.S. 950E, LBL 31, WL 150  FOUND TO BE OUT OF LIMITS.  REMOVED DAMAGE AND INSTALLED FABRICATED U CHANNEL IAW EA 7-5310-69418 AND ER 03-1450 .
